# SDR DALA1210850925

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT GEAR SUPPORT FITTING BUSHING BORE I/B SIDE AND NICKS ON LOWER AND UPPER SURFACE, ALSO WEAR ON VERTICAL WALL.  REPAIRED PER ERA 500108-14AD ORIG REV.
